# SDR IPXA12172716

- Difficulty date: March 12, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK BETWEEN FR 79 AN FR 80 AT Y794.3 IS CORRODED.  ACCOMPLISHED REPAIR IAW SRM 53-10-16, PARA 4, FIG 201.
